Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 19, Issue 3 (Jan 2011)

Issues

Logarithmic convergence rate of Levenberg–Marquardt method with application to an inverse potential problem

Christine Böckmann / Athassawat Kammanee / Andreas Braunß
Published Online: 2011-08-05 | DOI: https://doi.org/10.1515/jiip.2011.034

Abstract

We prove logarithmic convergence rate of the Levenberg–Marquardt method in a Hilbert space if a logarithmic source condition is satisfied. This method is applied to an inverse potential problem. Numerical implementations demonstrate the convergence rate.

Keywords.: Levenberg–Marquardt method; inverse potential problems; logarithmic convergence rate; discrepancy principle; logarithmic source condition

About the article

Received: 2010-03-06

Published Online: 2011-08-05

Published in Print: 2011-08-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.034.

Export Citation

Comments (0)

Please log in or register to comment.
Log in